Axioms 2013, 2(3), 390-403; doi:10.3390/axioms2030390

Discrete Integrals Based on Comonotonic Modularity

1 Lamsade, University Paris-Dauphine, Place du Maréchal de Lattre de Tassigny, Paris Cedex 16 F-75775, France 2 Mathematics Research Unit, University of Luxembourg, 6 Rue Coudenhove-Kalergi, Luxembourg L-1359, Luxembourg
* Author to whom correspondence should be addressed.
Received: 16 April 2013; in revised form: 31 May 2013 / Accepted: 19 June 2013 / Published: 23 July 2013
(This article belongs to the Special Issue Axiomatic Approach to Monotone Measures and Integrals)
PDF Full-text Download PDF Full-Text [241 KB, uploaded 23 July 2013 11:12 CEST]
Abstract: It is known that several discrete integrals, including the Choquet and Sugeno integrals, as well as some of their generalizations, are comonotonically modular functions. Based on a recent description of the class of comonotonically modular functions, we axiomatically identify more general families of discrete integrals that are comonotonically modular, including signed Choquet integrals and symmetric signed Choquet integrals, as well as natural extensions of Sugeno integrals.
Keywords: aggregation function; discrete Choquet integral; discrete Sugeno integral; functional equation; comonotonic additivity; comonotonic modularity; axiomatization

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Couceiro, M.; Marichal, J.-L. Discrete Integrals Based on Comonotonic Modularity. Axioms 2013, 2, 390-403.

AMA Style

Couceiro M, Marichal J-L. Discrete Integrals Based on Comonotonic Modularity. Axioms. 2013; 2(3):390-403.

Chicago/Turabian Style

Couceiro, Miguel; Marichal, Jean-Luc. 2013. "Discrete Integrals Based on Comonotonic Modularity." Axioms 2, no. 3: 390-403.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert